I'm a 27 year old female ex smoker (3 months) ex drinker (10 months) with chronic and seemingly unrelated health issues. Had thyroid removed after being diagnosed w/ goiter + hyperthyroidism when I was ~19... have been periodically hyper/hypo thyroid and had meds tweaked accordingly. I've also been diagnosed w/ migraines (hormonal, inherited from mom's side of the family) and I see a neuro for them. I'm taking 90-day oral contraceptive to deal w/ hormone fluctuations plus Relpax as needed so those are pretty much under control. My BP runs low @ 100 to 110 over 65 to 70. My resting heart rate is high though, between 90 & 100.
The last 2-3 years have been terrible w/ respect to my feet and general health. I've felt run-down all the time. I have severe cold intolerance; my body temperature has, for years, been between 1 and 2 degrees below normal. Late last year I was diagnosed with Raynaud's syndrome and put on amlodipine (plus I stopped smoking), which helped briefly but now I can hardly walk again. I have the sensation of someone driving nails up my toes into the tops of my feet. When I walk, with every step I can feel every joint, from the balls of my feet forward, crack. My feet still turn purple and they are becoming deformed at the joints (2nd and 3rd toes) and now the outside of my big toe is starting to get growths. Also, regularly they get really warm, tingly and red and you can see all the veins in my feet bulging out up to my ankles... and my feet feel like they're going to burst. It keeps me from sleeping at night. It's awful.
When I went to the podiatrist 12/08 he said the X-rays were clean (aside from bunions and the start of hammer toes) & the bloodwork for RA was clean. I don't wear "silly" shoes. I wear sneakers and hiking boots and cushy inserts so I don't know why I would have any probs. My feet hurt and they look scary. I'm at the end of my rope and would be forever grateful if someone could point me in the right direction on this. Thx!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?